# SDR HEEA060004

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: M803B205VBATT
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAT INDICATOR GIVES WRONG TEMPERATURE.
